# SDR YENA20151106549

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 19,017 hours, 11,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Bent
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM AND DISARM R1 DOOR; FOUND R1 AFT GIRT BAR SPRING PLATE BENT OUT OF POSITION.  R & R R1 AFT SPRING PLATE IAW AMM 52-41-40.  OPS CHECK GOOD.
